MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient was treated for an abdominal aortic aneurysm.The physician implanted a gore® excluder® iliac branch endoprosthesis branch component (b)(6), gore® excluder® iliac branch endoprosthesis internal component (b)(6), a gore® excluder® aaa endoprosthesis (b)(6), a gore® excluder® iliac branch endoprosthesis internal component hgb161407a, and a gore® excluder® aaa endoprosthesis rlt281412.The devices were implanted in the right common iliac.During the procedure, the surgical team missed an additional (b)(6) that was used as a bridge limb from the contralateral limb of the (b)(6) to the ceb (b)(6), as well as the previously noted plc271000 that was used to extend the ipsilateral limb of the (b)(6) into the left common iliac.The patient tolerated the procedure.On (b)(6) 2024, the patient was treated for an aneurysm in the left common iliac.The physician implanted a gore® excluder® aaa endoprosthesis plc121400.Because the left hypogastric was too small to allow implant of an ibe device, the physician decided to intentionally cover the vessel.The physician stated that they could not be sure if there was a type ib endoleak, as the patient has poor kidney function, so only a non-contrast ct could be performed.There was aneurysmal deterioration of the left common iliac.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.H6: code d12 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
D6a: implant date - corrected to (b)(6) 2020.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19639295
Report Number3013164176-2024-02117
Device Sequence Number12895466
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public00733132618538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2022
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight88 KG